Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 89, NWS Quad Cities, IA

June 15, 2011Johnson County, Louisa County, Washington County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jun 15, 2011, 6:45 AM CDT for Johnson County, Louisa County, Washington County, Iowa. It took effect at Jun 15, 2011, 7:41 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2011, 6:45 AM CDT (11:45 UTC)
In effect from
Jun 15, 2011, 7:41 AM CDT
Expired
Jun 15, 2011, 9:10 PM CDT
In force
13 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Johnson County, IA, Louisa County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Iowa River near Lone Tree (Tri-County Bridge) (LNTI4). The gauge peaked at 15.53 ft at Jun 15, 2011, 9:00 AM CDT.

actionminormoderate1214161806/1506/1606/17
Action stage
14 ft
Minor stage
16 ft
Moderate stage
18.5 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05455700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WGUS43 KDVN 151145
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 AM CDT WED JUN 15 2011

.HEAVY RAINFALL OVERNIGHT HAS CAUSED SIGNIFICANT RISES AND FLOODING 
ON THE IOWA RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC103-115-183-152345-
/O.NEW.KDVN.FL.W.0089.110615T1800Z-110617T0600Z/
/LNTI4.1.ER.110615T1800Z.110615T1800Z.110615T1800Z.NO/
645 AM CDT WED JUN 15 2011

...FLOOD WARNING IN EFFECT UNTIL TODAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE IOWA RIVER NEAR LONE TREE.
* UNTIL TODAY.
* AT  6:00 AM WEDNESDAY THE STAGE WAS 14.8 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE TODAY.
* IMPACT...AT  15 FEET...WATER AFFECTS LOW LYING ROADS.

$$

IAC115-152344-
/O.NEW.KDVN.FL.W.0090.110615T2100Z-110619T0000Z/
/WAPI4.1.ER.110615T2100Z.110616T1800Z.110617T1200Z.NO/
645 AM CDT WED JUN 15 2011

...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL FRIDAY MORNING.
* AT  6:00 AM WEDNESDAY THE STAGE WAS 19.6 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  20.5 FEET THURSDAY. FALL BELOW FLOOD STAGE FRIDAY MORNING.

$$
3 follow-up statements
982 
WGUS83 KDVN 151241
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
741 AM CDT WED JUN 15 2011

.UPDATED RIVER FLOOD INFORMATION FOR THE IOWA RIVER NEAR LONE
TREE.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC103-115-183-160441-
/O.EXT.KDVN.FL.W.0089.110615T1241Z-110617T1500Z/
/LNTI4.1.ER.110615T1115Z.110615T1800Z.110616T0300Z.NO/
741 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER NEAR LONE TREE.
* UNTIL THIS EVENING.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 15.3 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.0 FEET TODAY. FALL BELOW FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT  15 FEET...WATER AFFECTS LOW LYING ROADS.

$$
122 
WGUS83 KDVN 151553
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1053 AM CDT WED JUN 15 2011

.UPDATED RIVER FLOOD INFORMATION FOR THE MISSISSIPPI...IOWA...ENGLISH...
SKUNK...DES MOINES AND FOX RIVERS. 

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-ILC071-160753-
/O.EXT.KDVN.FL.W.0076.000000T0000Z-110621T0308Z/
/GLDI2.1.ER.000000T0000Z.110616T1200Z.110619T1508Z.NO/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL SUNDAY MORNING.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 10.8 FEET...AND RISING. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 11.1 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE SUNDAY MORNING.

$$

ILC067-MOC045-160752-
/O.EXT.KDVN.FL.W.0081.000000T0000Z-110622T1800Z/
/GGYM7.2.ER.000000T0000Z.110616T0000Z.110621T0600Z.NO/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL TUESDAY MORNING.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 20.1 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 20.6 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  TUESDAY MORNING.

$$

IAC103-115-183-160752-
/O.EXT.KDVN.FL.W.0089.000000T0000Z-110617T2040Z/
/LNTI4.1.ER.110615T1115Z.110615T1800Z.110616T0840Z.NO/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER NEAR LONE TREE.
* UNTIL THURSDAY MORNING.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 15.4 FEET...AND STEADY. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.3 FEET TODAY. FALL BELOW FLOOD STAGE THURSDAY
  MORNING.
* IMPACT...AT  15 FEET...WATER AFFECTS LOW LYING ROADS.

$$

IAC115-160752-
/O.EXT.KDVN.FL.W.0090.110615T1627Z-110620T0000Z/
/WAPI4.1.ER.110615T1627Z.110616T1800Z.110618T1200Z.NO/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL SATURDAY MORNING.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 19.8 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 21.7 FEET THURSDAY. FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.

$$

IAC103-183-160752-
/O.EXT.KDVN.FL.W.0088.000000T0000Z-110619T0240Z/
/KALI4.2.ER.110615T0740Z.110616T0000Z.110617T1440Z.NO/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL FRIDAY MORNING.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 17.1 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.2 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.

$$

IAC107-160752-
/O.EXT.KDVN.FL.W.0073.000000T0000Z-110620T0600Z/
/SIGI4.2.ER.110610T1119Z.110615T1800Z.110618T1800Z.NO/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL SATURDAY.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 20.3 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 20.5 FEET TODAY. FALL BELOW FLOOD STAGE 
  SATURDAY.
* IMPACT...AT  18 FEET...WATER AFFECTS MOST AGRICULTURAL LAND NEAR 
  SIGOURNEY.

$$

IAC057-087-111-160752-
/O.EXT.KDVN.FL.W.0082.000000T0000Z-110622T1200Z/
/AGSI4.2.ER.110615T1155Z.110617T1200Z.110621T0000Z.NO/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL MONDAY EVENING.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 15.6 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 19.7 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  MONDAY EVENING.
* IMPACT...AT  19 FEET...WATER AFFECTS DRIVEWAYS AND GRAVEL ACCESS 
  ROADS IN AUGUSTA.

$$

IAC111-177-160752-
/O.EXT.KDVN.FL.W.0085.000000T0000Z-110618T0130Z/
/KEQI4.2.ER.110614T1105Z.110615T1345Z.110616T1330Z.NO/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL THURSDAY MORNING.
* AT 10:15 AM WEDNESDAY THE STAGE WAS 25.0 FEET...AND FALLING. 
* FLOOD STAGE IS  22 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT  25 FEET...FLOODING OCCURS IN KEOSAUQUA...SELMA...
  BONAPARTE AND FARMINGTON. WATER AFFECTS STREETS NEAR THE NURSERY 
  ON THE EAST END OF KEOSAUQUA.

$$

IAC111-MOC045-160752-
/O.EXT.KDVN.FL.W.0083.000000T0000Z-110619T0712Z/
/SFLM7.3.ER.110614T0814Z.110615T1100Z.110617T1912Z.NO/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL FRIDAY.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 25.9 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY.
* IMPACT...AT  25 FEET...WATER AFFECTS A FEW HOMES IN ST. 
  FRANCISVILLE AND THE FORT PIKE ACCESS AREA.

$$

MOC045-160752-
/O.EXT.KDVN.FL.W.0084.000000T0000Z-110618T2124Z/
/WYLM7.3.ER.110614T0729Z.110615T1800Z.110617T0924Z.NR/
1053 AM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL FRIDAY MORNING.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 22.8 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* RECORD FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  20 FEET...WATER AFFECTS THE APPROACHES TO THE U.S. 
  HIGHWAY 136 BRIDGE.

$$
801 
WGUS83 KDVN 160210
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
910 PM CDT WED JUN 15 2011

.UPDATED FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-ILC071-161810-
/O.EXT.KDVN.FL.W.0076.000000T0000Z-110621T1200Z/
/GLDI2.1.ER.000000T0000Z.110616T0600Z.110620T0000Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL SUNDAY EVENING.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 10.9 FEET...AND STEADY. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 11.0 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE SUNDAY EVENING.


$$

IAC057-111-ILC067-071-161809-
/O.EXT.KDVN.FL.W.0077.000000T0000Z-110622T1200Z/
/BRLI4.1.ER.110611T1245Z.110617T0600Z.110621T0000Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL MONDAY EVENING.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 16.1 FEET...AND STEADY. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.4 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  MONDAY EVENING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

IAC111-ILC067-MOC045-161809-
/O.EXT.KDVN.FL.W.0086.000000T0000Z-110621T0900Z/
/EOKI4.3.ER.000000T0000Z.110616T0600Z.110619T2100Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEOKUK LD19.
* UNTIL SUNDAY.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS  16 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...RISE TO 19.0 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE SUNDAY.
* IMPACT...AT  19 FEET...WATER AFFECTS LOW LYING BUILDINGS IN WARSAW 
  AND AFFECTS COUNTY ROAD 12.

$$

ILC067-MOC045-161809-
/O.EXT.KDVN.FL.W.0081.000000T0000Z-110624T0600Z/
/GGYM7.2.ER.000000T0000Z.110616T0600Z.110622T1800Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL WEDNESDAY.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 20.4 FEET...AND STEADY. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 20.5 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE WEDNESDAY.


$$

IAC103-115-183-160240-
/O.CAN.KDVN.FL.W.0089.000000T0000Z-110617T2040Z/
/LNTI4.N.ER.110615T1115Z.000000T0000Z.000000T0000Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE IOWA RIVER NEAR LONE TREE.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 14.2 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 14.8 FEET. FALL TO 14.5 
  FEET FRIDAY MORNING.
* IMPACT...AT  14 FEET...WATER REACHES TO THE TOPS OF BANKS ALONG THE
  RIVER.

$$

IAC115-161809-
/O.EXT.KDVN.FL.W.0091.000000T0000Z-110618T0300Z/
/CJTI4.1.ER.110616T0900Z.110616T1200Z.110616T1500Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT COLUMBUS JCT.
* UNTIL THURSDAY MORNING.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 18.6 FEET...AND RISING. 
* FLOOD STAGE IS  19 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY MORNING...AND CONTINUE 
  RISING TO 19.1 FEET THURSDAY MORNING. FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.


$$

IAC115-161809-
/O.EXT.KDVN.FL.W.0090.000000T0000Z-110621T0300Z/
/WAPI4.1.ER.000000T0000Z.110616T1800Z.110619T1500Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL SUNDAY MORNING.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 20.4 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 21.1 FEET THURSDAY. FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.


$$

IAC103-183-161809-
/O.EXT.KDVN.FL.W.0088.000000T0000Z-110619T0900Z/
/KALI4.2.ER.110615T0740Z.110615T2130Z.110617T2100Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL FRIDAY.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 17.4 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.4 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY.


$$

IAC107-161809-
/O.EXT.KDVN.FL.W.0073.000000T0000Z-110620T0430Z/
/SIGI4.3.ER.110610T1119Z.110616T0600Z.110618T1630Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL SATURDAY MORNING.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 21.2 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 21.2 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.


$$

IAC057-087-111-161809-
/O.EXT.KDVN.FL.W.0082.000000T0000Z-110622T1330Z/
/AGSI4.2.ER.110615T1155Z.110617T1800Z.110621T0130Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL MONDAY EVENING.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 16.3 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 19.7 FEET FRIDAY. FALL BELOW FLOOD STAGE MONDAY 
  EVENING.
* IMPACT...AT  19 FEET...WATER AFFECTS DRIVEWAYS AND GRAVEL ACCESS 
  ROADS IN AUGUSTA.

$$

IAC111-177-161809-
/O.EXT.KDVN.FL.W.0085.000000T0000Z-110618T0000Z/
/KEQI4.2.ER.110614T1105Z.110615T1345Z.110616T1200Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL THURSDAY MORNING.
* AT  8:15 PM WEDNESDAY THE STAGE WAS 23.9 FEET...AND FALLING. 
* FLOOD STAGE IS  22 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT  22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS.

$$

IAC111-MOC045-161809-
/O.EXT.KDVN.FL.W.0083.000000T0000Z-110619T1040Z/
/SFLM7.3.ER.110614T0814Z.110615T1100Z.110617T2240Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL FRIDAY.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 25.1 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY.
* IMPACT...AT  25 FEET...WATER AFFECTS A FEW HOMES IN ST. 
  FRANCISVILLE AND THE FORT PIKE ACCESS AREA.

$$

MOC045-161809-
/O.EXT.KDVN.FL.W.0084.000000T0000Z-110618T2055Z/
/WYLM7.3.ER.110614T0729Z.110615T2115Z.110617T0855Z.NR/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL FRIDAY MORNING.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 22.5 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* RECORD FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  20 FEET...WATER AFFECTS THE APPROACHES TO THE U.S. 
  HIGHWAY 136 BRIDGE.

$$

ILC067-109-161809-
/O.EXT.KDVN.FL.W.0087.000000T0000Z-110620T1842Z/
/CLMI2.3.ER.110615T0811Z.110616T1200Z.110619T0642Z.NO/
910 PM CDT WED JUN 15 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL SUNDAY MORNING.
* AT  8:45 PM WEDNESDAY THE STAGE WAS 23.7 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...RISE TO 24.3 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE SUNDAY MORNING.
* IMPACT...AT  24 FEET...WATER AFFECTS A FEW HOUSES NEAR THE 
  MCDONOUGH...SCHUYLER COUNTY LINE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 15, 3:40 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 15, 3:40 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 AM CDT WED JUN 15 2011

.DISCUSSION...
TODAY AND TONIGHT...CONVECTIVE COMPLEX ACRS THE AREA BEING MORE
INFLUENCED BY IT/S DEVELOPED COLD POOL AND PROGRESSING EAST-
SOUTHEASTWARD. HIGHER THTA-E AIRMASS IN-FEED ON LLJ AND INSTABILITY
AXIS DRIVING THE MOST SIGNIFICANT CONVECTION NOW ON IT/S EASTERN AND
SOUTHERN FLANKS. THIS ENHANCED CONVECTION IS THUS CURRENTLY EXITING
THE CWA. OTHER CONVECTIVE FINGERS FEEDING ON LIFT AND THTA-E
DEVELOPING ACRS MUCH OF THE SOUTHEAST HALF OF MO ATTM SHOULD
PROPAGATE MAINLY SOUTH AND SOUTHEAST OF THE DVN CWA THIS MORNING.
THUS WILL WALK OUT HIGHER POPS IN THE NORTHEASTERN TO EAST HALF OF
THE DVN CWA JUST AFTER 12-14Z FOR LINGERING STRATIFORM RAIN WITH
EMBEDDED THUNDER. WILL LET ONGOING FLASH FLOOD WATCH RIDE OUT
THROUGH 12Z THIS MORNING. AS UPPER WAVE SHEARS OUT AND CUTS-OFF
OVER MN THIS AFTERNOON AND EVENING...SOME CHANCE OF RENEWED
SCTRD SHOWER AND SOME THUNDERSTORM ACTIVITY THIS AFTERNOON
ESPECIALLY ACRS THE NORTH HALF OF THE DVN CWA...BUT OF HARDLY ANY
SIGNIFICANCE AS COMPARED TO THE TORRENTIAL DOWNPOURS OF THE PAST
FEW DAYS. WITH SOME BREAKS IN THE CLOUD COVER AND DIURNAL HEATING...
WILL GO WITH LATE AFTERNOON HIGHS GENERALLY IN THE MID 70S. A FEW
AREAS IN THE FAR NORTH AND NORTHEAST MAY STILL BE HELD DOWN IN THE
UPPER 60S TO LOWER 70S. CLEARING WITH PASSING SFC RIDGE AXIS
TONIGHT MAY FOSTER SOME PATCHY FOG DEVELOPMENT OVER THE RECENT
HARD HIT HEAVY RAIN AREAS...IF WESTERLY SFC WINDS CAN DECOUPLE
ENOUGH.

THURSDAY THROUGH FRIDAY...BOUT OF BOTH SFC AND UPPER RIDGING SHOULD
MAKE FOR A DRY THURSDAY WITH THERMAL MODIFICATION ENOUGH FOR TEMPS
TO GET BACK CLOSE TO NORMAL. WILL KEEP CHC POPS FOR MORE SHOWERS AND
STORMS HOWEVER FOR LATER THU NIGHT THROUGH FRIDAY NIGHT AS
SOUTHWESTERLIES RE-LOAD ACRS THE PLAINS AND POSSIBLY SET THE STAGE
FOR MORE OCCASIONAL BOUTS OF RIDGE-RIDING STORM COMPLEXES THOUGH THIS
PERIOD. HIGH TEMPS FRI PROBLEMATIC AND DEPENDENT ON POSSIBLE THU
NIGHT OR FRIDAY CONVECTION. WILL GO WITH LOW 80S FOR NOW.

IN THE EXTENDED/SAT-TUE/...WILL HAVE TO CARRY AT LEAST LOW TO
MODERATE CHC POPS FOR MUCH OF THIS PERIOD AS RING OF FIRE PATTERN
RE-ORGANIZES ACRS THE CENTRAL PLAINS AND MID TO UPPER MS RVR
VALLEY. HOW FAR NORTH OR SOUTH THE MAIN STORM TRACK FALLS OUT STILL
VERY MUCH AT QUESTION AT THIS POINT. SOME SIGNALS ESPECIALLY BY THE
LAST FEW ECMWF RUNS OF BUILDING THERMAL RIDGE SHUNTING THE MAIN
WARM FRONT AND THUS THE STORM TRACK NORTH OF THE REGION ACRS
THE DAKOTAS...MN AND WI BY EITHER SUNDAY OR MONDAY. AGAIN THIS VERY
SUBJECT AND LOW CONFIDENCE AT THIS POINT IF IT CAN INDEED RETREAT
THAT FAR NORTH. BUT IF IT DOES...MUCH OF THE DVN CWA COULD RETURN
TO OR NEAR HEAT ADVISORY CONDITIONS BY EARLY NEXT WEEK WITH HIGHS IN
THE 90S AND BUILDING SFC LAYER HUMIDITY.

&&

.AVIATION...
HIGHER IMPACT CONVECTIVE MORNING WITH IFR CIGS AND VSBYS AS WELL
AS HEAVY RAIN AND THUNDER SHOULD GIVE WAY TO SOME CLEARING AND
RETURN TO MVFR TO VFR CONDITIONS FROM WEST-TO-EAST AT MOST OF THE
TERMINALS AS THE MORNING PROGRESSES. SFC WINDS SOUTHEASTERLY AND
RIDDLED BY WAKE LOW GUSTS EARLY IN THE TAF CYCLE...WILL BECOME
WESTERLY AFTER 18Z THIS AFTERNOON. CLEAR OUT AND SWITCH TO A LIGHT
WIND REGIME TONIGHT WITH ARRIVING SFC RIDGE MAY FOSTER SOME PATCHY TO
AREAS OF GROUND OR VALLEY FOG. THE BRL TERMINAL CLOSER TO THE REAL
HEAVY RAIN AREAS MAY BE MORE PRONE TO MVFR TO IFR FOG LATER
TONIGHT...BUT WOULD NOT BE SURPRISED IF ALL TERMINALS HAVE SOME TYPE
OF FOG IMPACT AFTER MIDNIGHT AND INTO EARLY THU MORNING.

&&

.HYDROLOGY...
MORE ROUNDS OF VERY HEAVY RAIN OVERNIGHT AND EARLY THIS MORNING ACRS
SOUTHEAST IA...NORTHEAST MO AND WEST CENTRAL IL WILL INDUCE...OR IS
ALREADY PRODUCING SIGNIFICANT RISES AND ADJUSTED FLOOD WARNINGS/
STATEMENTS FOR THE DES MOINES...ENGLISH...LA MOINE...SKUNK...AND
LOWER PORTIONS OF THE MISSISSIPPI RIVERS. THE FOX RIVER NEAR WAYLAND
MISSOURI IN THE PRIME HEAVY RAIN AXIS...IS ON IT/S WAY TO RECORD
FLOODING.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH 7 AM CDT THIS MORNING FOR DES MOINES-
     HENRY IA-IOWA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH 7 AM CDT THIS MORNING FOR HANCOCK-
     HENDERSON-MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH THROUGH 7 AM CDT THIS MORNING FOR CLARK-
     SCOTLAND.

&&

12
Hazardous weather outlook, Jun 15, 4:56 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 AM CDT WED JUN 15 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-161000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
456 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING...
THEN THERE WILL BE A CHANCE FOR ISOLATED TO SCATTERED STORMS THIS
AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO PRODUCE SEVERE
WEATHER. ANY LINGERING OR NEW STORM DEVELOPING THIS MORNING WILL HAVE
THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL.

SUBSTANTIAL FLOODING AND FLASH FLOODING IS ONGOING ACROSS PORTIONS OF
SOUTHEAST IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. HIGH
WATER TROUBLE WILL LAST WELL INTO THE DAY.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD
STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MORE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS
OF THE OUTLOOK AREA FROM LATE THURSDAY NIGHT...THROUGH SUNDAY. IT IS
TOO SOON TO DETERMINE THE PROBABILITY FOR SEVERE STORMS DURING THIS
PERIOD. BUT MORE OCCURRENCES OF POTENTIALLY HEAVY RAINFALL WILL
AGGRAVATE ANY ONGOING RIVER FLOODING SITUATIONS...OR CREATE NEW ONES.
FLASH FLOODING WILL ALSO BE A CONCERN THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ANY REPORTS
OR UPDATES ON ONGOING FLOODING SITUATIONS WOULD BE APPRECIATED.

12

In the hours before

Local storm report, Jun 15, 5:46 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      BURLINGTON              40.81N 91.12W
06/15/2011                   DES MOINES         IA   LAW ENFORCEMENT

            20 FOOT WIDE SECTION OF HIGHWAY 61 WITH WATER 2 FEET DEEP
            FLOWING ACROSS IT. ROAD WAS SHUT DOWN BETWEEN 1230 AND 1
            AM.

&&

LE
Local storm report, Jun 15, 6:09 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     FLASH FLOOD      HOUGHTON                40.78N 91.61W
06/15/2011                   LEE                IA   DEPT OF HIGHWAYS

            HIGHWAY 16 CLOSED BETWEEN W55 AND US 218 DUE TO FLOODING
            OF WATER OVER THE ROAD.

&&

LE
Local storm report, Jun 15, 6:13 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     HEAVY RAIN       2 NNW MUSCATINE         41.44N 91.08W
06/15/2011  M1.36 INCH       MUSCATINE          IA   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

12
Local storm report, Jun 15, 6:14 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
614 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     HEAVY RAIN       1 S MUSCATINE MUNICIPAL 41.35N 91.15W
06/15/2011  E2.50 INCH       MUSCATINE          IA   TRAINED SPOTTER

            SINCE 6 PM LAST NIGHT.

&&

LE
Local storm report, Jun 15, 6:27 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
627 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     HEAVY RAIN       NE GOOD HOPE            40.56N 90.67W
06/15/2011  M1.90 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            24 HOUR TOTAL. THE 48 HOUR TOTAL IS 3.14 INCHES.

&&

PHILIP
Local storm report, Jun 15, 6:37 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
637 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     HEAVY RAIN       1 ENE FORT MADISON      40.63N 91.33W
06/15/2011  M1.60 INCH       LEE                IA   TRAINED SPOTTER

            OVERNIGHT TOTAL.

&&

PHILIP

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 10:11 PM CDTFlash Flood WarningDVNLee, Van Buren8 hr
Jun 14, 10:36 PM CDTFlash Flood WarningDVNIowa, Keokuk, Washington9 hr
Jun 15, 12:03 AM CDTFlash Flood WarningDVNDes Moines, Henry, Jefferson, Louisa9 hr
Jun 15, 2:29 AM CDTSpecial Weather StatementDVNCedar, Johnson, Muscatine, Scott2 hr
Jun 15, 2:38 AM CDTRiver Flood WarningDVNJohnson, Washington55 hr
Jun 15, 6:27 AM CDTAreal Flood WarningDVNLee, Van Buren12 hr
Jun 15, 6:45 AM CDTRiver Flood WarningDVNLouisa54 hr
Jun 15, 7:21 AM CDTAreal Flood WarningDVNIowa, Keokuk, Washington5 hr
Jun 15, 9:43 AM CDTRiver Flood WarningDVNLouisa20 hr
Jun 15, 5:51 PM CDTSpecial Weather StatementDVNDelaware, Dubuque54 min
Jun 15, 6:44 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson44 min
Jun 15, 6:56 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson64 min

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.